Warning: unlink(/efs/pharmacydirect/storage/cache/cache.product.isearch.d74a0b17bacabf3509b1137625f71df6.1791069804): No such file or directory in /home/pharmacydirect/public_html/ecomchempro/upload/system/library/cache/file.php on line 17 Buy Chemists Own Ibuprofen Melts 24 Tablets Online
Chemists Own Ibuprofen Melts 24 Tablets

Chemists Own Ibuprofen Melts 24 Tablets

Brand: Chemists Own
Categories: Medications, Pain Relief
Catalogue ID:1017328
Product Code: 9350299011708
Availability: In Stock
  • $8.95
    $7.99

    Save $0.96

For the temporary relief of pain and/or inflammation associated with: Headache, migraine headache, tension headache, muscular pain, cold & flu symptoms, period pain, dental pain, sinus pain, back pain, arthritic pain. In addition, Ibuprofen can be used to reduce fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Ibuprofen Melts 24 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Ibuprofen 200mg

Place a tablet on the tongue, allow to dissolve and then swallow. No water required. Children aged 7 – 12 years: Take 1 tablet, every 4 to 6 hours when necessary. Maximum 4 tablets in 24 hours. Adults and children 12 years and over: Take 1-2 tablets, every 4 to 6 hours when necessary. Maximum 6 tablets in 24 hours. Do not give to children under 7 years.

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke, or liver damage.

Do not use if:

  • Children under 7 years. You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. You are trying to become pregnant, or during the first 6 months of pregnancy, except on doctor's advice.
  • Do not use at all during the last 3 months of pregnancy unless advised by a doctor.

Do not use: 

  • For more than 3 days at a time. If you have asthma. •
  • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • In children suffering from chickenpox (varicella).
  • In children suffering from dehydration through diarrhea and/or vomiting. If you are taking medicine regularly. If you are aged 65 years or older.

Stop use and see your doctor immediately if:

  • You have an allergic reaction. Phenylketonurics are warned that this product contains aspartame (phenylalanine).

Tags: Chemists Own Ibuprofen Melts 24 Tablets, 9350299011708, Pain Relief

Customers who bought Chemists Own Ibuprofen Melts 24 Tablets also bought

BN Caps Multi Vitamin 60 Capsules

The demands of our modern lifestyle can leave us feeling flat and overwhelmed.BN Caps may maintain B..

$31.99
Best Price Ex Tax: $29.08

Betavit Tab 100mg 100

Betavit is a high potency Vitamin B1 (thiamine) supplement. Vitamin B1 is an essential nutrient to t..

$6.69
Best Price Ex Tax: $6.08

Epaderm Cream Pump 500g

Epaderm Ointment is a 3-in-1 emollient for the management of dry skin conditions, including eczema a..

$18.99
Best Price Ex Tax: $17.26

Epaderm Ointment Cream 500g

Epaderm Ointment is a 3-in-1 emollient for the management of dry skin conditions, including eczema a..

$15.99
Best Price Ex Tax: $14.54

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email